Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A universal model for dynamical systems with quasi-discrete spectrum


Author: James R. Brown
Journal: Bull. Amer. Math. Soc. 75 (1969), 1028-1030
DOI: https://doi.org/10.1090/S0002-9904-1969-12347-5
MathSciNet review: 0244456
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. M. Abramov, Metric automorphisms with quasi-discrete spectrum, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 513-530; English transl., Amer. Math. Soc. Transl., (2) 39 (1964), 37-56. MR 143040
  • 2. J. R. Brown, Inverse limits, entropy, and weak isomorphism for discrete dynamical systems (to appear). MR 296251
  • 3. F. Hahn and W. Parry, Minimal dynamical systems with quasi-discrete spectrum, J. London Math. Soc. 40 (1965), 309-323. MR 175107
  • 4. F. Hahn and W. Parry, Some characteristic properties of dynamical systems with quasi-discrete spectra, Math. Systems Theory 2 (1968), 179-190. MR 230877
  • 5. P. R. Halmos and J. von Neumann, Operator methods in classical mechanics. II, Ann. of Math. (2) 43 (1942), 332-350. MR 6617


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12347-5

American Mathematical Society